# SDR AU960985

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 86595610
- Condition: Faulty
- Location: Prop Cntrl Sys
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BETA PRESSURE SWITCH FAULTY
